# SDR CA011029003

- Difficulty date: September 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,005 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 26320273
- Condition: Corroded
- Location: Horizontal Stab
- Component: Horizontal Stab, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION, WHEN THE HORIZONTAL STABALIZER WAS REMOVED TO CARRY OUT A REPLACEMENT OF A SPAR CAP. CORROSION (PITTING) WAS NOTED IN ONE OF THE FORWARD SUPPORTS AND BOTH OF THE AFT SUPPORTS. NO DAMAGE IS ALLOWED TO CASTINGS OR FITTINGS. 3 OF THE 4 ATTACH SUPPORTS REQUIRED REPLACEMENT AS PER FACTORY RECOMMENDATION.
